advertisement
Question
Posted by: Eryn | 2004/02/05

How do i combat weight gain after pill?

Hi Guys

I've stopped the Pill Triphasil for a month now and have been on the injection Nuristerate. What i find is that i'm gaining weight, even though i'm eating less! I've been given so much of advice and am even drinking alot of water as well. People say that it's my body retaining water, what can i do to feel better about myself?
Thanks for any replies...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There can be a weight gain of up to 5 kg on the injectable due to water retention. There isn't much you can do about this but you can prevent weight gain beyond this by following a healthy balanced diet.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ciska | 2004/02/05

HI,

I've also experiencing the exact same symptoms that you have. It's terrible! I also eat LESS but yet gaining weight. People also told me that it's water retention. I feel like a bus! It's terrible! I know how you feel. Maybe I can also get some answers from your question.

Good luck.

Reply to ciska

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement